# SDR AU001060

- Difficulty date: November 8, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Engine: Lyc TIO540A2C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109020
- Condition: Faulty
- Location: Exh Turbocharger
- Component: Exh Turbocharger, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TURBOCHARGER IMPELLER RUBBING ON HOUSING. TURBOCHARGER WAS A NEWLY OVERHAULED ITEM UNDERGOING A PREFITMENT INSPECTION.  (X)
